# SDR CALA2019050700703

- Difficulty date: May 5, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 62,321 hours, 24,998 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53470417226
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STRINGER 37R BETWEEN FR58-59 HAS CORROSION ON REF 9297030 SPEC A3NB-05-3-6026. PERFORMED STGR SPLICE REPLACE/REPAIR IAW SRM53-00-13-300-001 FRO M FR58 TO 8"AFT OF FR59. ECRA5341-01166 GENERATED TO ALLOW SUBST ITUE MATERIAL USE FROM SRM. REPAIR REQ''S REINSPECT AT 60,000FC OR 120,000FH FROM REPR EMBODIMENT WHICHEVER COMES FIRST IAW SRI5 3-00-13-205-001 TBL05.
